# SDR FDEA201109063710

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A52111301005C
- Part serial: G1299FX0024
- Condition: Misrepaired
- Location: Bs 1187
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT R1 PASSENGER DOOR LOWER AT FS 1187 FRAME 14A.  MISREPAIRED.  REPAIR CARRIED OUT AS PER E.A. 6-5210-143668,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
